# SDR SWAA2021051340199

- Difficulty date: January 7, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wg Access Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 642BB SEAL RETAINER RT WING (1 EA) / REPLACED SEAL RETAINER AND FASTENERS ON ACCESS PANEL 642BB IAW B737-700 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 DRAWING 113A9350 SHEET 1 REV F MATERIAL USED RUB STRIP PN 113A9380-1 PO 2021-109727
